# SDR ASOA201001200

- Difficulty date: August 29, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 19,957 hours, 17,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT INTERIOR CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMPED AFT INTERIOR CEILING EMERGENCY FLOOD LIGHT IAW AMM 33-51-14.  OPS CHECK GOOD.
